Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I m having pimples on face and red spots on skin. How to get rid of it ?

i am 33 yr old unmarried girl, weight 45 kg, height 5.3,my dermatologist suggest me HMV GOLD capsules and becosule, then also i m having pimples on face and red spots on skin ...even feeling pain inside skin below the feet while walking.also i m feeling weakness in body.Why is this so and how this can be treated
Asked On : Thu, 6 Oct 2011
Answers:  2 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hello sara,

Here you are describing 2 problems, 1) pimples on face and red spots 2) pain inside skin below the feet. 3) weakness in body.

For problem one that is pimples, the cause it seems at your age to be hormonal imbalance complicated with secondary bacterial infection (if there is discharge of pus from the pimples)

and for pain below feet (while walking) may be because of weakness and improper nutritional diet.

You should start having healthy diet. Consisting of balanced meals with lots of green leafy vegetables and fruits. You should check your haemoglobin and vit. b12 levels in your blood. Start constitutional homeopathic treatment by medically qualified homeopath for treatment of pimples and red spots for permanent cure.

take care

thanks and regards

Dr. Kartik Aswani
Answered: Fri, 21 Oct 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
For pimples you take Vit A,D .
Do face wash 2-3 time a day and apply Retino cream or acniquit cream.
Avoid fried and junk food.Take plenty of water,green veggies and fruits.Take more milk.
You might have calcuim,Iron and B.complex deficiency.
Take high dose of branded calcium.Vit A,D and E.
Takr vitamin B1,B6 and B12 capsules and Iron capsules.
Ok and bye.
Answered: Fri, 21 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor